This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been taking Zoloft for ten years now. Starting at 50mg and eventually going up to 100mg.
I recently got a better handle on my depression and anger (Cognative therapy is really good)and started to wean myself off Zoloft.(With the docs OK) 2 days after going down to 75mg I am noticing a slight hearing loss. I saw the doctor and he thought it was caused by congestion and advised use of a nasel spray. (It made no difference) Now in my 4th day I have a very obvious loss of 40% hearing in my right ear.
Does anyone else have any experiance of hearing loss using Zoloft? (I know about Tinnitus but this is more serious.)
Hearing loss with withdrawal is not reported in any of my current reference material, but this may be a rare case. I suggest you either do research on the internet(as you are now doing) or contact the manufacturer or ask your local pharmacist to look for drug alerts that might shed some light on this.
I am also wondering about other mid to long term side effects of using Zoloft. I have been on Zoloft (50mg) for two months now (not really long term but enough to get through the initial negative side effects and experience its benefits). Initially I was treated to deal with panic attacks but the doctor also said Zoloft would help with the anxiety I have upon awakening early in the am. That does seem true, but now it seems as if I can hardly drag myself out of bed after sleeping 8 to 9 hours and feel rather lethargic all day. Because of this I eat more and have been putting on weight. Does this go away in time or is this more of one of the longer term side effects of Zoloft that I will have to adjust for if I decide to continue with it?
I have been on 200 mg Zoloft for depression for at least three years. It has worked very well for me; however, lately I have seemed to develop a secondary set of symptoms. I feel very tired and sluggish. I have noticed a severed drop in motivation (particularely work related). I am physically worn out and I feel like my metabolism has slowed significantly. I am not blue, sad, weepy or suffer from my "normal" depression symptoms. Is it time I cycle off or down or make some other adjustment to my meds?
I have been taking 100 mg of zolof for about 4-5 years for depression. In addition, I take 10 mg of klonopin for anxiety/pannic attacks. I have noticed when I stop taking zoloft after the 3rd day (usually because I haven't had the chance to pick up my prescription) I get headaches, thirsty (almost feel dehydrated), nausea. But what's worse is these zapping sounds in my brain accompanied by tiny feelings of faintness. It gets worse by the 6th or 7th day to the point where I don't feel real. I'm also experiencing short term memory loss and forgetfulness. These two are very frustrating since I've been known to be very sharp and organized. I wish I didn't have to take Zoloft and have tried to wean myself off, but the withdrawal symptoms are horrible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.